# SDR AALA201909139013

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 24,891 hours, 10,166 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B2877
- Condition: Seized
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NORMAL PREFLIGHT INSPECTION, START, TAXI AND TAKE OFF ROLL. AFTER 80 KIAS CALLOUT, FO REPORTED LEFT PULL ON AIRCRAFT. BOTH CREW MEMBERS FELT / HEARD SOMETHING MECHANICAL ON LEFT SIDE OF AIRCRAFT. SUSPECT BLOWN TIRE. CA ABORTED TAKE OFF AT 135 KIAS, WITH AIRCRAFT ATTEMPTING TO PULL LEFT DURING ABORT. CA USING RUDDER TO RETURN TO CENTERLINE. ABORT NORMAL. MAINTENANCE REPORTS #1/#2 BRAKE SEIZED CAUSING AIRCRAFT TO PULL LEFT. REMOVED & REPLACED # MLG BRAKE ASSEMBLY IAW AMM 32-41-41.
